American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 73 found      Go to page: 1 2 3

[1] Papiya Bhattacharjee, Michelle L. Knox and Warren Wm. McGovern. $p$-Extensions. Contemporary Mathematics 609 (2014) 19-32.
Book volume table of contents   
View Article: PDF

[2] Chul Ju Hwang and Jung Wook Lim. A note on $*_w$-Noetherian domains. Proc. Amer. Math. Soc. 141 (2013) 1199-1209.
Abstract, references, and article information   
View Article: PDF

[3] Peter Vámos and Sylvia Wiegand. Block diagonalization and $2$-unit sums of matrices over Prüfer domains. Trans. Amer. Math. Soc. 363 (2011) 4997-5020. MR 2806699.
Abstract, references, and article information   
View Article: PDF

[4] Matteo Varbaro. Symbolic powers and matroids. Proc. Amer. Math. Soc. 139 (2011) 2357-2366. MR 2784800.
Abstract, references, and article information   
View Article: PDF

[5] William J. Heinzer, Louis J. Ratliff Jr. and David E. Rush. Reductions of ideals in local rings with finite residue fields. Proc. Amer. Math. Soc. 138 (2010) 1569-1574. MR 2587440.
Abstract, references, and article information   
View Article: PDF

[6] Yohannes Tadesse. Derivations preserving a monomial ideal. Proc. Amer. Math. Soc. 137 (2009) 2935-2942. MR 2506451.
Abstract, references, and article information   
View Article: PDF

[7] Duong Quôc Việt. On the Cohen-Macaulayness of fiber cones. Proc. Amer. Math. Soc. 136 (2008) 4185-4195. MR 2431031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hsin-Ju Wang. Core of ideals of Noetherian local rings. Proc. Amer. Math. Soc. 136 (2008) 801-807. MR 2361851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Craig Huneke. Ideals defining Gorenstein rings are (almost) never products. Proc. Amer. Math. Soc. 135 (2007) 2003-2005. MR 2299472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Laszlo Fuchs, William Heinzer and Bruce Olberding. Commutative ideal theory without finiteness conditions: Completely irreducible ideals. Trans. Amer. Math. Soc. 358 (2006) 3113-3131. MR 2216261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Thomas G. Lucas. Gaussian polynomials and invertibility. Proc. Amer. Math. Soc. 133 (2005) 1881-1886. MR 2137851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Laszlo Fuchs, William Heinzer and Bruce Olberding. Commutative ideal theory without finiteness conditions: Primal ideals. Trans. Amer. Math. Soc. 357 (2005) 2771-2798. MR 2139527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. Erdogdu. Coprime packedness and set theoretic complete intersections of ideals in polynomial rings. Proc. Amer. Math. Soc. 132 (2004) 3467-3471. MR 2084066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Rodney Y. Sharp and Nicole Nossem. Ideals in a perfect closure, linear growth of primary decompositions, and tight closure. Trans. Amer. Math. Soc. 356 (2004) 3687-3720. MR 2055750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eero Hyry and Karen E. Smith. Core versus graded core, and global sections of line bundles. Trans. Amer. Math. Soc. 356 (2004) 3143-3166. MR 2052944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel Katz and Eric West. A linear function associated to asymptotic prime divisors. Proc. Amer. Math. Soc. 132 (2004) 1589-1597. MR 2051118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rodney Y. Sharp. Convergence of sequences of sets of associated primes. Proc. Amer. Math. Soc. 131 (2003) 3009-3017. MR 1993206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Duong Quôc Viêt. On some properties of (fc)-sequences of ideals in local rings. Proc. Amer. Math. Soc. 131 (2003) 45-53. MR 1929022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lê Tuân Hoa. Asymptotic behavior of reduction numbers. Proc. Amer. Math. Soc. 130 (2002) 3151-3158. MR 1912991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tiberiu Dumitrescu and Muhammad Zafrullah. LCM-splitting sets in some ring extensions. Proc. Amer. Math. Soc. 130 (2002) 1639-1644. MR 1887010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William Heinzer and Moshe Roitman. The homogeneous spectrum of a graded commutative ring. Proc. Amer. Math. Soc. 130 (2002) 1573-1580. MR 1887039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. D. Anderson and Muhammad Zafrullah. Splitting sets in integral domains. Proc. Amer. Math. Soc. 129 (2001) 2209-2217. MR 1823902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David E. Rush. The Dedekind-Mertens lemma and the contents of polynomials. Proc. Amer. Math. Soc. 128 (2000) 2879-2884. MR 1670427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Francesca Tartarone. Integer-valued polynomials over Krull-type domains and Prüfer $v$-multiplication domains. Proc. Amer. Math. Soc. 128 (2000) 1617-1625. MR 1641121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] L. J. Ratliff Jr. and D. E. Rush Jr.. A bracket power characterization of analytic spread one ideals. Trans. Amer. Math. Soc. 352 (2000) 1647-1674. MR 1641107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert Gilmer, William Heinzer and Moshe Roitman. Finite generation of powers of ideals. Proc. Amer. Math. Soc. 127 (1999) 3141-3151. MR 1646305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Henrik Bresinsky and Lê Tuân Hoa. On the reduction number of some graded algebras. Proc. Amer. Math. Soc. 127 (1999) 1257-1263. MR 1473657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alberto Corso, William Heinzer and Craig Huneke. A generalized Dedekind-Mertens lemma and its converse . Trans. Amer. Math. Soc. 350 (1998) 5095-5109. MR 1473435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] William Heinzer and Craig Huneke. The Dedekind-Mertens Lemma and the contents of polynomials. Proc. Amer. Math. Soc. 126 (1998) 1305-1309. MR 1425124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] D. D. Anderson and Moshe Roitman. A characterization of cancellation ideals. Proc. Amer. Math. Soc. 125 (1997) 2853-2854. MR 1415571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 73 found      Go to page: 1 2 3